RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2017, том 22, выпуск 2, страницы 136–147 (Mi rcd247)  

Classical Perturbation Theory and Resonances in Some Rigid Body Systems

Ivan Yu. Polekhin

Steklov Mathematical Institute, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Аннотация: We consider the system of a rigid body in a weak gravitational field on the zero level set of the area integral and study its Poincaré sets in integrable and nonintegrable cases. For the integrable cases of Kovalevskaya and Goryachev–Chaplygin we investigate the structure of the Poincaré sets analytically and for nonintegrable cases we study these sets by means of symbolic calculations. Based on these results, we also prove the existence of periodic solutions in the perturbed nonintegrable system. The Chaplygin integrable case of Kirchhoff's equations is also briefly considered, for which it is shown that its Poincaré sets are similar to the ones of the Kovalevskaya case.

Ключевые слова: Poincaré method, Poincaré sets, resonances, periodic solutions, small divisors, rigid body, Kirchhoff's equations

DOI: https://doi.org/10.1134/S1560354717020034

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 70E17, 70E20, 70E40
Поступила в редакцию: 20.12.2016
Язык публикации: английский

Образец цитирования: Ivan Yu. Polekhin, “Classical Perturbation Theory and Resonances in Some Rigid Body Systems”, Regul. Chaotic Dyn., 22:2 (2017), 136–147

Цитирование в формате AMSBIB
\RBibitem{Pol17}
\by Ivan Yu. Polekhin
\paper Classical Perturbation Theory and Resonances in Some Rigid Body Systems
\jour Regul. Chaotic Dyn.
\yr 2017
\vol 22
\issue 2
\pages 136--147
\mathnet{http://mi.mathnet.ru/rcd247}
\crossref{https://doi.org/10.1134/S1560354717020034}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3631895}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000398060800003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85017023547}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd247
  • http://mi.mathnet.ru/rus/rcd/v22/i2/p136

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:66
    Литература:19

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018